sexologist-icon

Could I be pregnant?

I took an ipill after unprotected sex on the 19th of this month. It is 24th November today and I still haven't gotten any withdrawal bleeding. I had unprotected sex again on 20th night but he did not ejaculate inside me, only precum.I didn't take an ipill again because it could be harmful to my health. The last time I took an ipill was in Aug and I got my withdrawal bleeding within 3 days then.If I don't get any withdrawal bleeding this time, could it mean I'm pregnant?I've been getting slight cramps, and my breasts are tender (neither of which symptoms are too severe), but there are no signs that I might bleed soon. The first two days (I.e. 21st and 22nd of November) I had severe back and shoulder pain, but it isn't hurting anymore Also, since yesterday (23rd November), I've been getting fatigue, dizziness, breathlessness, heart palpitations and headaches.This could just be because of stress, or maybe I'm not eating enough. Please give me an estimate on my chances of being pregnant.
views-icons 17 Views Bookmark this Answer
Bookmark
v

Doctor Answers (5) on Could I be pregnant?

doctor profile image
Dr. Rita Bakshi Delhi | Gynecologist/Obstetrician
Answered
Hello, Since you took an iPill, you are unlikely to be pregnant. You might be having fatigue, dizziness, breathlessness, heart palpitations and headaches due to iPill because it is a hgih dosage medications which disturbs your body's hormonal balance. So avoid taking iPill next time. For now, relax and wait for your periods to come. if they do not come in 7 days, visit a gynecologist for further treatment and evaluation. Also, do a urine pregnancy test to rule out pregnancy.
Next Steps
Wait for your periods to come.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Sarika Dahiphale Pune | Infertility Specialist
Answered
See no test gives you clue of pregnancy before you miss your period.... The symptoms which you are having  is more towards the stress... Stop Google use for reading symptoms of pregnancy  it will increase unnecessary stress.... Just wait for period  if it's delay by 2-3 days then do upt test  and visit gynac near by....
Health Tips
Be always on safer side contraception!!!
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Swati Chitnis Mumbai | Gynecologist
Answered
Hello. iPill disturbs menstrual cycle as it is high dose hormone. You will have to wait for at least 2 weeks, i.e., Till December 1st week. Your symptoms could be PMS. Do a urine pregnancy test if you don't get periods in another 10 days.
Health Tips
iPill is not for regular contraception. You should switch to condom or OC pills. it will save you lot of stress
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Rinchen Zangmo Delhi | Gynecologist
Answered
Don't use I-pill as a regular method of contraception. When you don't wish to be pregnant, switch on to some contraceptive method, so that you don't go through the fear of pregnancy every time. To be sure whether you are pregnant or not you will have to wait for the date of your next cycle.
Next Steps
if you don't get your periods on the expected date, wait for 2 more days and do a urine pregnancy test
Health Tips
use a proper contraceptive method. meet your gynecologists,who can provide you the options and you can use the one which you like.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Answered
Dear Practo user, The period usually should come around the expected date. However, tge menstrual cycle pattern may be disturbed on intake of ipill. The evidence of pregnancy due to unprotected act on 19 or 20 Nov can be determined after 05th December and not now. The symptoms mentioned at the end of description may be due to some other cause. Consult Doctor.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO